A certain control problem in the Forrester global dynamic model
Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 536-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_3_a8,
author = {V. A. Gelovani and V. A. Yegorov and V. B. Mitrofanov and A. A. Piontkovskii},
title = {A certain control problem in the {Forrester} global dynamic model},
journal = {Doklady Akademii Nauk},
pages = {536--539},
year = {1975},
volume = {220},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a8/}
}
TY - JOUR AU - V. A. Gelovani AU - V. A. Yegorov AU - V. B. Mitrofanov AU - A. A. Piontkovskii TI - A certain control problem in the Forrester global dynamic model JO - Doklady Akademii Nauk PY - 1975 SP - 536 EP - 539 VL - 220 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a8/ LA - ru ID - DAN_1975_220_3_a8 ER -
V. A. Gelovani; V. A. Yegorov; V. B. Mitrofanov; A. A. Piontkovskii. A certain control problem in the Forrester global dynamic model. Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 536-539. http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a8/